Topics Asthma and sinusitis
  Topics Asthma and sinusitis

Asthma and sinusitis

Find latest answers to Asthma and sinusitis questions, Asthma and sinusitis articles, Asthma and sinusitis news and clinic/doctors who deal with Asthma and sinusitis.


i use cetrizine or levo cetrizine for 10 years for asthma and allergic rashes and itching problem now i am having problem like slow heartbeat and discomfort from last two days please help

Hi, I would like to ask you what do you mean by word slow heart beat because it might mean a little different medically. Usually inhalers are responsible for tachycardia(fast heart rate than slow),specially the drug taken by you. These are very common drugs that might cause you to have a little bit of tremors and might cause you to feel that you are feeling your heart beat,or it might also cause headache,dizziness,or may be vomiting. I believe you can ask your physician to change your inhaler ...

Read Complete Answer



Dear doctors, I am a research scholar and working on signal transduction studies and regularly use several irritants and ion channel blockers. I am suffering from excess keratosis on palms and soles and some times deep painful fissures from almost two years. It was started as a small thickening patch an left arm and recovered after treatment with moisturizing creams. After that I went to Japan as part of my research programme and one nurse given me creams with anti-fungal compounds and urea but the problem was enhanced and started the deep fisures on my soles. I came back to India and used homeopathy medicine for one weak and after that i visited a doctor. He suggested me to apply lemon juice trice daily and use vitamin C along with high doses of antifungal tablets and creams. I used this medicine for 6 months which further worsen my situation and my skin became very thick and appeared like toe nails and spread-ed to all areas of palms and soles. I changed the doctor and he given me the isotretinol for 2 months and given vitamin A and D combination for 4 months which improved my condition alot. Now I am taking a dosage of 6000 IU Vit A and 1000 IU Vit D once for every 3days. Whether I will completely relieve from my problem with these medicines or is there any permanent recovery in ayurvedic?

U had allergic dermatitis problem this might be psychosomatic disease. . Cause are both external allergies chemicals etc internal weakened immunity changed blood composition nutritional deficiency etc. U Need proper ayurvedic treatment diet suppliment and even counselling. We have very good medicines and suppliments for ur problem. For more information call or what's app me on this site : nine five three five four two zero seven seven zero. thank u ...

Read Complete Answer


got asthma attack 4 tyms. taken asthalin neblisation . uneasiness & stiffness in body. What should i do now

Hi, You should visit a hospital emergency,till then try to be in an open space and try to breath easy. Asthalin nebulisation increases heart rate,if you have asthmatic attacks quite frequently do mention it to your doctor he will change your drugs to the ones who have long term mechanisam of action and have to be given once in a day and they will reduce your your dependance from asthalin. ...

Read Complete Answer


good evening doctor ! my son is 11 yr old, studying in 5th std. he keeps getting a cold intermittently. it is characterised by sudden sneezing fits, esp in the morning. i am prone to asthma but only sometimes. pls suggest a permanent remedy or precaution for his cold. his cold also appears to be allergic,

Looks like allergic rhinitis, is related to asthma. Avoid triggers like dust, mites, pets, pollen and someone smoking in house. Your doctor may prescribe steroid nasal spray for 5-10 days, if severe - despite antihistamines, decongestant. You may try frequent nasal rinsing with normal saline. ...

Read Complete Answer





Hi. I already asked a question before. I got reply for that and got expired. So i mentioned below my before question and reply:- Hi. i feel my nerves are weak. i'm 25 yrs old. My hands shake when i do some activities like when i take a tea cup my hands shake. When i'm drinking it slowly my hands shake. I feel very shy and afraid infront of everyone. I cant hold the pen and write normally as others do. I hold my pen very tight with my fingers and write. Then when i go in a bike, when i go in some speed i'm ok. When i go in a dead slow my hands shake. I feel more nervous when i stand in front of everyone. I also feel mild nerves pains in my legs and hands all the time. I'm about to marry in a year or two. I dont know why i get this. Is this occur due to i masturbate often? Is it curable? Can i get my nerves strong and hands without shaking? I'm not able to tell this to my parents. I'm very much afraid of this sir. Pls help me.. Reply for this:- Hi, First of all would like to clarify that it is not due to masturbation , it depends upon the cause whether it is curable or not. Do you feel any kind of numbness or any kind paresthesia in your hands or legs. Since how long are you having this problem and also describe in detail whether you are facing any other symptom or not and whether it was all of a sudden or the symptoms you are facing devloped gradually. Any problem in urine or dafecation ? Any history of trauma and is this pain bilateral or unilateral ? Any history of hypertension and diabetes ? You can get serum electrolyte level and vitamin d3 levels chceked in blood right now and also give me the awnser to above queries i asked you and then will let you know whether any other investigation is required or not. Would recomend you to have plenty of water and high protein diet and also one tablet of neurokind plus daily. My reply:- Yes i feel kind of parasthesia in my hands and legs. Actually i want to share a thing. I had laser surgery for my eyes before 2 years. That time doctor said my nerves are somewhat weak. May be its a family gene problem which could've occured for any others in your family. Anyway its not a problem for this surgery and they done it. I too okay with my eyes. As doctor said generally i feel nervous often. But last 6 months i feel kind of tickling or tingling in my hands and legs. I feel some like burning in my leg limbs. Others say all this occurs due to over masturbation. Help me..

Hi, Yes that much is ok no problems. ...

Read Complete Answer


Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  493 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Sunil Arya

  • Ayurvedic Medicine
  •  Gurgaon, India
  •  125 Doc Points

Dr. Darshan Parikh

  • Dentist
  •  Pune, India
  •  126 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Ashwani Singal

  • Pediatrician
  •  Ludhiana, India
  •  317 Doc Points

Dr. Monish Thomas Puthenpurackal

  • Pediatrician
  •  , United Arab Emirates
  •  107 Doc Points

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India
  •  117 Doc Points

Dr. Dharmesh Bhadja

  • Homeopathist
  •  Rajkot, India
  •  108 Doc Points